Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

I have pain in the upper part of my abdomen. what could be happenning to me ?

i have pain in the upper part of my abdomen , just below the rib. when walking, feel like there is a knot inside. it radiates to the back and could be disturbing. i have gone to see different doctors, yet no definite diagnosis. latest ultrasound reveals no abnormality except slight abdominal thickening . prio to this time, pain was in the left lower abdomen. all the tests done did show no problem. a doctor treated ulcer, but no relief. this lasted for about three years but has since stopped. the problem now is that of the upper right abdominal pain described. i sometime feel pain in my upper thigh, and back of my shoulder blade . what could be happenning to me? please help
Asked On : Fri, 4 Feb 2011
Answers:  1 Views:  599
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Dear when your reports are nnormal i believe nothing major is wrong with you. Many a times when reports are normal but patient has complaints we have to depend on our clinical assessment and in your case i see it to be due to gastritis with hyperacidity associated with a bit of stress. Your eating habits and timings may be the cause for this problem. Be regular with your diet and dietary timings avoid alcohol and spicy food. Amongst herbal medicines we recommend lavan bhaskar 500mg. with shankh bhasam it with 2 tab. of chitrak adi vati and 1 tab of kamdughdha ras with hot water TDS
Answered: Fri, 4 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor